MathSciNet Relay Station
MathSciNet bibliographic data
MR1899818 05C70
Marcu, Dănuţ A note on graphs with perfect matchings. Saitama Math. J. 19 (2001), 47–50 (2002).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement